# SDR UALA2010081602984

- Difficulty date: August 15, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 76,195 hours, 12,330 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363674
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 EMERGENCY EXIT LIGHT LOWER INOP.  TROUBLESHOT AND FOUND DOOR 4L PATH LIGHT STRIP BAD, REPLACED LIGHT PATH STRIP AND OPS CHECK.  OPS CHECK GOOD.  WORK WAS ACP ON PEMCO NR 2215N00284.
